ITEM METADATA RECORD
Title: A Note on the indeterminacy of the random-effects distribution in hierarchical models
Authors: Alonso Abad, Ariel ×
Litière, S.
Laenen, Annouschka #
Issue Date: 2010
Publisher: American Statistical Association
Series Title: American Statistician vol:64 issue:4 pages:318-324
ISSN: 0003-1305
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science